# SDR HEEA968641

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6100R
- Make and model: Snias AS350B2
- Aircraft serial: 2862
- System (JASC): 6420 · Tail Rotor Head
- Part: Body
- Part number: 350A33211905
- Condition: Worn Excess
- Location: T/R
- Part time: 1,682 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING BORE WORN BEYOND LIMITS AND BEARING SEPARATION.
